Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heavy bleeding with blood clots, cramps, back pain, sensitive nipples. Treatment for symptoms?

My cycle is 32 days long. Each period last 2-3 weeks of very light bleeding and cramping. My last period was 11 days days and started extremely with bleeding and clotting and heavy cramps but the heavy only lasted the first night then it went to light but my cycle ended after 5 days. I m still cramping 9 days later, i have been sleeping longer and my back has been hurting more than usual( im heavy up top), and my nipples are very sensitive. I feel like im still im cycle
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

There is no cause for concern. it should subside in couple of days.
Antispasmodics and analgesics will provide the much needed relief.

Take Care
In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor